Vol. 1, No. 2, 2008

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
The mass-critical nonlinear Schrödinger equation with radial data in dimensions three and higher

Rowan Killip, Monica Visan and Xiaoyi Zhang

Vol. 1 (2008), No. 2, 229–266

We establish global well-posedness and scattering for solutions to the mass-critical nonlinear Schrödinger equation iut + Δu = ±|u|4du for large spherically symmetric Lx2(d) initial data in dimensions d 3. In the focusing case we require that the mass is strictly less than that of the ground state. As a consequence, we obtain that in the focusing case, any spherically symmetric blowup solution must concentrate at least the mass of the ground state at the blowup time.

Nonlinear Schrödinger equation, mass-critical, focusing
Mathematical Subject Classification 2000
Primary: 35Q55
Received: 11 August 2008
Revised: 20 August 2008
Accepted: 23 September 2008
Published: 29 June 2009
Rowan Killip
520 Portola Plaza
Math Sciences Building 6363
Mailcode: 155505
Los Angeles, CA 90095
United States
Monica Visan
Department of Mathematics
University of Chicago
5734 University Avenue
Chicago, IL 60637-1514
United States
Xiaoyi Zhang
School of Mathematics
Institute for Advanced Study
One Einstein Drive
Princeton, NJ 08540
United States